Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Briani

Sequences of L inftnity optimal control problems: Gamma-convergence and Hamilton-Jacobi equations

created on 27 Aug 2004
modified by briani on 11 Feb 2008

[BibTeX]

Published Paper

Inserted: 27 aug 2004
Last Updated: 11 feb 2008

Journal: Asymptotic Analysis
Volume: 45
Number: 3-4
Pages: 171-190
Year: 2005

Abstract:

We consider the sequence of optimal control problems having as state equation $y^\prime(t)=a_n(t,y)+b_n(t,u)$ ($t \in (0,T], \: y(0)=x$) and cost functional $J_n(y,u)={\rm ess\: sup }_{t \in [0,T]} f_n(t,y(t),u(t)).$ We prove a $\Gamma$-convergence result and we study the entailed properties on the stability for the related Hamilton-Jacobi equations.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1